Centre de diffusion de revues académiques mathématiques

 
 
 
 

Journées équations aux dérivées partielles

Table des matières de ce volume | Article précédent | Article suivant
Vladimir Sverak
On certain models in the PDE theory of fluid flows
Journées équations aux dérivées partielles (2017), Exp. No. 8, 26 p., doi: 10.5802/jedp.658
Article PDF

Résumé - Abstract

We discuss several model PDEs motivated by the incompressible Navier-Stokes equations. Some of the PDEs appear to be quite simpler, but basic questions about them are still open. In the last section we discuss uniqueness of weak solutions of the 3d incompressible Navier-Stokes in a natural energy class.

Bibliographie

[1] V. I. Arnold, Sur la géométrie différentielle des groupes de Lie de dimension infinie et ses applications à l’hydrodynamique des fluides parfaits, Ann. Inst. Fourier (Grenoble) 16 1966 fasc. 1, 319–361.
[2] V. I. Arnold, B. Khesin, Topological Methods in Hydrodynamics, Applied Mathematical Sciences, vol. 125, Springer-Verlag, New York, 1998.
[3] H. Bahouri, J.-Y, Chemin, R. Danchin, Fourier analysis and nonlinear partial differential equations. Grundlehren der Mathematischen Wissenschaften, 343. Springer, Heidelberg, 2011.
[4] D. Barbato, F. Morandin, M. Romito, Smooth solutions for the dyadic model, Nonlinearity 24 (2011), no. 11, 3083–3097
[5] M. Bauer, B. Kolev, S. Preston, Geometric investigations of a vorticity model equation, J. Differential Equations 260 (2016), no. 1, 478–516.
[6] J. T. Beale, T. Kato, A. Majda, Remarks on the breakdown of smooth solutions for the 3-D Euler equations. Comm. Math. Phys. 94 (1984), no. 1, 61–66.
[7] T. Buckmaster, V. Vicol, Nonuniqueness of weak solutions to the Navier-Stokes equation, arXiv:1709.10033
[8] C. Boldrighini, D. Li, Yakov G. Sinai, Complex singular solutions of the 3-d Navier-Stokes equations and related real solutions, J. Stat. Phys. 167 (2017), no. 1, 1–13.
[9] M. Cannone, F. Planchon, Self-similar solutions for Navier-Stokes equations in $\mathbf{R}^3$. Comm. Partial Differential Equations 21 (1996), no. 1-2, 179–193.
[10] A. Castro, Nonlinear and Nonlocal Models in Fluid Mechanics, PhD Thesis, Universidad Autónoma de Madrid, 2010.
[11] A. Castro, D. Cordoba, Infinite energy solutions of the surface quasi-geostrophic equation. Adv. Math. 225 (2010), no. 4, 1820–1829.
[12] K. Choi, T. Y. Hou, A. Kiselev, G. Luo, V. Sverak, Y. Yao, On the Finite-Time Blowup of a One-Dimensional Model for the Three-Dimensional Axisymmetric Euler Equations, Comm. Pure Appl. Math. 70 (2017), no. 11, 2218–2243, see also arXiv:1407.4776.
[13] P. Constantin, P. D. Lax and A. J. Majda, A simple one-dimensional model for the three-dimensional vorticity equation, Commun. Pure Appl. Math. 38,1985, 715–724.
[14] N. V. Dang, G. Riviere, Spectral analysis of Morse-Smale flows I: construction of the anisotropic spaces, arXiv:1703.08040.
[15] R. Danchin, A few remarks on the Camassa-Holm equation, Differential Integral Equations 14 (2001), no. 8, 953–988.
[16] S. De Gregorio, A partial differential equation arising in a 1D model for the 3D vorticity equation, Math. Methods Appl. Sci. 19 (1996), no. 15, 1233–1255.
[17] D. G. Ebin, J. G. Marsden, Groups of diffeomorphisms and the motion of an incompressible fluid, Ann. of Math. (2) 92 ,1970, 102–163.
[18] T. Elgindi, I-J. Jeong, On the Effects of Advection and Vortex Stretching, arXiv:1701.04050.
[19] J. Escher, B. Kolev, Right-invariant Sobolev metrics of fractional order on the diffeomorphism group of the circle. J. Geom. Mech. 6 (2014), no. 3, 335–372.
[20] J. Escher, B. Kolev, M. Wunsch, The geometry of a vorticity model equation. Commun. Pure Appl. Anal. 11 (2012), no. 4, 1407–1419.
[21] G. P. Galdi, An introduction to the mathematical theory of the Navier-Stokes equations. Vol. II, Nonlinear steady problems. Springer Tracts in Natural Philosophy, 39. Springer-Verlag, New York, 1994. xii+323 pp.
[22] P. Germain, Multipliers, paramultipliers, and weak-strong uniqueness for the Navier-Stokes equations, J. Differential Equations 226 (2006), no. 2, 373–428.
[23] Y. Giga, N. Mizoguchi, T. Senba, Asymptotic behavior of type I blowup solutions to a parabolic-elliptic system of drift-diffusion type, Arch. Ration. Mech. Anal. 201 (2011), no. 2, 549–573.
[24] T. Hou, G. Luo, On the Finite-Time Blowup of a 1D Model for the 3D Incompressible Euler Equations, arXiv:1311.2613.
[25] A. N. Hirani, J. E. Marsden, J. Arvo, Averaged Template Matching Equations, Proceedings of Energy Minimization Methods in Computer Vision and Pattern Recognition (EMMCVPR 2001), Springer Verlag Lecture Notes in Computer Science LNCS 2134, 2001, pp. 528–543.
[26] J. Guillod, V. Sverak, Numerical investigations of non-uniqueness for the Navier-Stokes initial value problem in borderline spaces, arXiv:1704.00560.
[27] N. Hitchin, Vector fields on the circle. Mechanics, analysis and geometry: 200 years after Lagrange, 359–378, North-Holland Delta Ser., North-Holland, Amsterdam, 1991.
[28] E. Hopf, The partial differential equation $u_{t}+uu_{x}=\mu u_{xx}$. Comm. Pure Appl. Math. 3, (1950). 201–230.
[29] H. Jia, S. Stewart, V. Sverak, On the De Gregorio modification of the Constantin-Lax-Majda model, arXiv:1710.02737.
[30] H. Jia, V. Sverak, Local-in-space estimates near initial time for weak solutions of the Navier-Stokes equations and forward self-similar solutions. Invent. Math. 196 (2014), no. 1, 233–265.
[31] H. Jia, V. Sverak, Are the incompressible 3d Navier-Stokes equations locally ill-posed in the natural energy space? J. Funct. Anal. 268 (2015), no. 12, 3734–3766.
[32] A. Kiselev, F. Nazarov, R. Shterenberg, Blow up and regularity for fractal Burgers equation. Dyn. Partial Differ. Equ. 5 (2008), no. 3, 211–240.
[33] P. G. Lemarié-Rieusset, The Navier-Stokes problem in the 21st century, CRC Press, Boca Raton, FL, 2016. xxii+718 pp.
[34] P. G. Lemarié-Rieusset, Recent developments in the Navier-Stokes problem. Chapman & Hall/CRC Research Notes in Mathematics, 431. Chapman & Hall/CRC, Boca Raton, FL, 2002. xiv+395
[35] J. Lenells, The Hunter-Saxton equation describes the geodesic flow on a sphere. J. Geom. Phys. 57 (2007), no. 10, 2049–2064.
[36] J. Leray, Sur le mouvement d’un liquide visqueux emplissant l’espace. Acta Math. 63, 193–248 (1934).
[37] R. S. Maier, The 192 solutions of the Heun equation, Mathematics of Computation, 76 (258), 2007, 811–843.
[38] T. Kato, G. Ponce, Commutator estimates and the Euler and Navier-Stokes equations, Comm. Pure Appl. Math., Vol. XLI 891-907 (1988).
[39] P. Michor, D. Mumford, Vanishing geodesic distance on spaces of submanifolds and diffeomorphisms. Doc. Math. 10 (2005), 217–245.
[40] Local well-posedness of the Camassa-Holm equation on the real line, arXiv:1612.00921
[41] H. Okamoto, T. Sakajo, M. Wunsch, On a generalization of the Constantin-Lax-Majda equation. Nonlinearity 21 (2008), no. 10, 2447–2461.
[42] O. A. Oleinik, Construction of a generalized solution of the Cauchy problem for a quasi-linear equation of first order by the introduction of “vanishing viscosity”, Uspehi Mat. Nauk 14 1959 no. 2 (86), 159–164.
[43] P. Plechac, V. Sverak, Singular and regular solutions of a nonlinear parabolic system, Nonlinearity 16 (2003), no. 6, 2083–2097.
[44] P. Polacik, V. Sverak, Zeros of complex caloric functions and singularities of complex viscous Burgers equation, J. Reine Angew. Math. 616 (2008), 205–217.
[45] Personal communication
[46] J. Serrin, The initial value problem for the Navier-Stokes equations. 1963 Nonlinear Problems (Proc. Sympos., Madison, Wis., 1962) pp. 69–98 Univ. of Wisconsin Press, Madison, Wis.
[47] E. M. Stein, Harmonic Analysis, Princeton University Press, Princeton, 1993.
[48] T. Tao, Finite time blowup for an averaged three-dimensional Navier-Stokes equation, J. Amer. Math. Soc. 29 (2016), no. 3, 601–674.
[49] M. Wunsch, The generalized Constantin-Lax-Majda equation revisited. Commun. Math. Sci. 9 (2011), no. 3, 929–936.
Copyright Cellule MathDoc 2018 | Crédit | Plan du site